Translator Disclaimer
March 2020 A note on the extendability of holomorphic motions
Hiroshige Shiga
Kodai Math. J. 43(1): 162-169 (March 2020). DOI: 10.2996/kmj/1584345692

Abstract

In this paper, we consider conditions under which a holomorphic motion of a closed subset of $\mathbf{Ĉ}$ over a non-simply connected Riemann surface $X$ can be extended to a holomorphic motion of $\mathbf{Ĉ}$ over $X$. We construct examples of non-extendable holomorphic motions which satisfy fairy good topological conditions. The examples are also counter-examples to a claim by Chirka for the extendability of holomorphic motions.

Citation

Download Citation

Hiroshige Shiga. "A note on the extendability of holomorphic motions." Kodai Math. J. 43 (1) 162 - 169, March 2020. https://doi.org/10.2996/kmj/1584345692

Information

Published: March 2020
First available in Project Euclid: 16 March 2020

zbMATH: 07196514
MathSciNet: MR4077209
Digital Object Identifier: 10.2996/kmj/1584345692

Rights: Copyright © 2020 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 1 • March 2020
Back to Top